# SDR GTIA2022090836643

- Difficulty date: September 5, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 18,165 hours, 8,163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: No Test
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLT ATT FLASHLIGHT NOT TESTING ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R FWD FA FLASHLIGHT ASSY IAW NKS DRAWING A320-EMER EQUIP. OPS CHECK GOOD . THIS CLEARS MDDR 36433. MOC NOTIFIED,PLACARD REMOVED AND DMI LOG UPDATED
